# SDR AALA202302060565

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 37,746 hours, 15,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zone 800 -
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR FALLING OUT OF RETAINER BRACKET. ADJUSTED FORWARD ENTRY DOOR GIRT BAR RETAINER BRACKET.
